Alert archive / Indiana / Flash Flood Watches in 2017
Flash Flood Watch 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood watch at Jul 11, 2017, 3:29 AM EDT for 18 counties in Indiana. It took effect at Jul 11, 2017, 8:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2017, 3:29 AM EDT (07:29 UTC)
- In effect from
- Jul 11, 2017, 8:00 AM EDT
- Expired
- Jul 11, 2017, 7:19 PM EDT
- In force
- 11 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
339 WGUS63 KIND 110729 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Indianapolis IN 329 AM EDT Tue Jul 11 2017 ...Flash Flood Watch today and this evening... .Recent heavy rains have resulted in saturated ground across the area. Thunderstorms are once again expected today...some of which could produce heavy rain. Additional heavy rains in the flash flood watch area will likely result in flash flooding. INZ021-030-031-038>042-047>049-055>057-111530- /O.NEW.KIND.FF.A.0006.170711T1200Z-170712T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph- Marion-Hancock-Henry-Johnson-Shelby-Rush- Including the cities of Frankfort, Kokomo, Anderson, Muncie, Indianapolis, and Shelbyville 329 AM EDT Tue Jul 11 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... The National Weather Service in Indianapolis has issued a * Flash Flood Watch for portions of central Indiana, east central Indiana, and north central Indiana, including the following areas, in central Indiana, Clinton, Hamilton, Hancock, Howard, Johnson, Madison, Marion, Rush, Shelby, and Tipton. In east central Indiana, Delaware, Henry, and Randolph. In north central Indiana, Carroll. * From 8 AM EDT this morning through this evening * The ground is saturated and there is potential for heavy rain today resulting in Flash flooding. Any thunderstorm storm that occurs may produce heavy rains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ PUMA
3 follow-up statements
946 WGUS63 KIND 111335 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Indianapolis IN 935 AM EDT Tue Jul 11 2017 ...Flash Flood Watch Today and This Evening... .Recent heavy rains have resulted in saturated ground across the area. Additional thunderstorms are expected again today, some of which could produce heavy rain. Additional heavy rains in the Flash Flood Watch area will likely result in flash flooding. INZ029-036-037-046-112145- /O.EXA.KIND.FF.A.0006.000000T0000Z-170712T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Tippecanoe-Montgomery-Boone-Hendricks- Including the cities of Lafayette and Crawfordsville 935 AM EDT Tue Jul 11 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Indianapolis has expanded the * Flash Flood Watch to include portions of central Indiana and west central Indiana, including the following areas, in central Indiana, Boone and Hendricks. In west central Indiana, Montgomery and Tippecanoe. * Through this evening * Thunderstorms with heavy rain have already moved through parts of the area today, and more thunderstorms with heavy rain are expected. The heavy rain could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ INZ021-030-031-038>042-047>049-055>057-112145- /O.CON.KIND.FF.A.0006.000000T0000Z-170712T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph- Marion-Hancock-Henry-Johnson-Shelby-Rush- Including the cities of Frankfort, Kokomo, Anderson, Muncie, Indianapolis, and Shelbyville 935 AM EDT Tue Jul 11 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of central Indiana, east central Indiana, and north central Indiana, including the following areas, in central Indiana, Clinton, Hamilton, Hancock, Howard, Johnson, Madison, Marion, Rush, Shelby, and Tipton. In east central Indiana, Delaware, Henry, and Randolph. In north central Indiana, Carroll. * Through this evening * The ground is saturated and additional heavy rain is possible today with rounds of thunderstorms. Additional heavy rain could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 50
288 WGUS63 KIND 111916 FFAIND Flood Watch National Weather Service Indianapolis IN 316 PM EDT Tue Jul 11 2017 ...Flash Flood Watch Today and This Evening... INZ021-029>031-036>042-046>049-055>057-120330- /O.CON.KIND.FF.A.0006.000000T0000Z-170712T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton- Hamilton-Madison-Delaware-Randolph-Hendricks-Marion-Hancock-Henry- Johnson-Shelby-Rush- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, and Shelbyville 316 PM EDT Tue Jul 11 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... The Flash Flood Watch continues for * Portions of central Indiana, east central Indiana, north central Indiana, and west central Indiana, including the following areas, in central Indiana, Boone, Clinton, Hamilton, Hancock, Hendricks, Howard, Johnson, Madison, Marion, Rush, Shelby, and Tipton. In east central Indiana, Delaware, Henry, and Randolph. In north central Indiana, Carroll. In west central Indiana, Montgomery and Tippecanoe. * Until midnight EDT tonight * Some thunderstorms with heavy rain are possible into the evening. The heavy rain could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
333 WGUS63 KIND 112319 FFAIND Flood Watch National Weather Service Indianapolis IN 719 PM EDT Tue Jul 11 2017 INZ021-029>031-036>042-046>049-055>057-120030- /O.CAN.KIND.FF.A.0006.000000T0000Z-170712T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton- Hamilton-Madison-Delaware-Randolph-Hendricks-Marion-Hancock-Henry- Johnson-Shelby-Rush- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, and Shelbyville 719 PM EDT Tue Jul 11 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Indiana, east central Indiana, north central Indiana, and west central Indiana has been cancelled. Heavy rains have moved out of our area and no additional heavy rain is expected rest of tonight. Even though no additional heavy rain is expected tonight...flooding will occur on many creeks and streams from heavy rainfall that fell earlier today. See latest flood warnings for more details. $$ JH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 2:34 AM EDT, 55 minutes earlier.
Area forecast discussion, Jul 11, 2:34 AM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 234 AM EDT Tue Jul 11 2017 .UPDATE... The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below. && .SYNOPSIS... Issued at 234 AM EDT Tue Jul 11 2017 Active weather is expected to continue today and tonight. A lingering frontal boundary across Central Indiana will continue to be the focus for thunderstorm development. This in combination the passing of several upper level short waves will generate thunderstorms today and tonight. Lesser chances for storms are expected on Wednesday as weak high pressure to the south of Indiana keeps some dry air in place across our state. A cold front and Low pressure system is then expected to slowly sag toward Central Indiana on late Wednesday and Thursday. This will bring more rounds of showers and storms to Central Indiana. More consistent dry weather and a more settled weather pattern looks to return this weekend. && .NEAR TERM /Today/... Issued at 234 AM EDT Tue Jul 11 2017 Another active weather day is in store today. Models suggest the lingering frontal boundary across the area to remain as NW flow remains in place with more short waves yet to come. Early this morning radar shows thunderstorm devlopment associated with the short waves exiting Central Indiana. GFS and NAM suggests yet another wave arrives late this afternoon and evening. Forecast soundings show very steep lapse rates with CAPE over 4000 j/kg and easily attainable convective temperatures in the middle 80s. Given our current set-up rain appears a given. Forecast soundings show Pwats over 2 inches implying very heavy rains possible. Thus will trend pops higher than guidance and given the ongoing warm air advection and thermal ridge across the area will trend highs at or slightly above the blend given several hours of dry weather will be possible. Forecast soundings suggest lower level helicity values not favorable for supercells...but given the available cape and some marginal lower level shear available this afternoon some storms could become severe. Furthermore...any heavy rainers could result in Flash Flooding...particularly across our NE areas that have seen heavy rains as of late. May consider a Flash Flood watch in those areas. && .SHORT TERM /Tonight through Thursday Night/... Issued at 234 AM EDT Tue Jul 11 2017 Models continue to suggests active weather this evening....with a break on Wednesday...followed by another round of showers and storms on Thursday and Thursday Night. Tonight's GFS shows the departure of a quick moving short wave will most likely continue to develop thunderstorms across the area given the very moist and warm air mass in place and the lingering surface boundary. Thus will once again trend pops higher than mavmos in most locations...especially along and north of the I-70 corridor where forcing appears best. As the short wave departs late tonight...forecast soundings show dry air intruding into the column as models suggest subsidence arriving from the southwest as low pressure begins to move through the Great lakes. Thus will trend toward a dry forecast tonight and again on early Wednesday and subsidence and dry air should keep convection in check. Again with the thermal ridge in place will trend lows and Wednesday highs at or above the forecast builder blend. Forecast soundings on Wednesday night suggest 700mb temps over 10C and convective temps in the 90s...which implies a cap...however confidence is low as the GFS suggests a short wave pushing into the northern parts of Indiana near 00Z Thursday. Thus may include a some small chances north late on Wednesday. On Wednesday night through Thursday night there is more certainty that another round of active weather looks to return. Forecast soundings show a much more moist column through this period as the GFS and NAM sow a trough working through the Great Lakes aloft and pushing several short waves across Indiana. On Thursday and thursday evening forecast soundings once again show CAPE soaring above 3000 J/KG with convective temps in the upper 80s with little to no cap. Thus will again raise pops on Thursday and Thursday evening at or above the forecast builder blend. && .LONG TERM /Thursday Night through Monday/... Issued at 309 PM EDT Mon Jul 10 2017 A gradual shift to a quieter weather pattern should take hold through much of the extended as the upper ridge retrogrades into the Intermountain West. This will enable the frontal boundary to finally shift south of the Ohio Valley Friday with more widespread convective threats ending as high pressure settles into the region on Saturday. Dry weather is expected to persist through much of the rest of the period with the exception of a small threat for storms late Saturday into Saturday night as an upper wave rapidly tracks through the lower Great Lakes. While highs will remain in the 80s through the extended...humidity levels will lower from the muggy conditions expected for much of the work week. Some hints in the long range data at the upper ridge expanding back east into the Plains early next week...which conceivably would thrust central Indiana back into a more active pattern with ridge rider potential as the region sits on the edge of the heat dome. && .AVIATION (Discussion for the 110600Z TAF Issuance)... Issued at 1149 PM EDT Mon Jul 10 2017 The storms have been slow to develop and spread south this evening compared to HRRR runs. Thus, will only go VCTS through 10z. Then, should see more storms develop after 16z as another wave approaches and the atmosphere becomes moderately to strongly unstable. Good confidence that flying conditions should be mostly VFR away from thunderstorms. Winds will be southwest 10 knots or less but with high gusts possible in thunderstorms. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM....Ryan AVIATION...MK
Hazardous weather outlook, Jul 10, 5:37 PM EDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 537 PM EDT Mon Jul 10 2017 INZ021-028>031-035>049-051>057-060>065-067>072-112145- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 537 PM EDT Mon Jul 10 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorms can be expected at times tonight. Some storms may be severe. Hazards: Damaging winds, large hail, heavy rain, lightning, isolated tornadoes. Timing: Throughout the night. The severe risk will be highest through midnight. Discussion: Storms will be possible throughout the night with a threat for severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Periodic threats for strong to severe thunderstorms will exist for much of the upcoming week. Damaging winds and large hail will be the main severe threats. Dangerous cloud to ground lightning and heavy rainfall are threats with any thunderstorm. Thunderstorms over the next few days will have the potential to bring a few inches of rain to parts of central Indiana. With many locations already having saturated ground and elevated water levels, any additional rain would bring a return of flooding and exacerbate existing flooding. In addition to the storms...dewpoints will surge into the middle 70s Tuesday through Thursday...creating oppressive conditions as high temperatures warm into the upper 80s and lower 90s in some locations. This will create max heat indices in the middle 90s to near 100. Discussion: Daily chances for storms will continue much of this week as a northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight, and may be needed at other times throughout the week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 10, 10:54 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TORNADO 7 SE BURROWS 40.62N 86.39W
07/10/2017 CARROLL IN TRAINED SPOTTER
FROM RTV-6 TWITTER. VIDEO FROM TRAINED
SPOTTER OF TORNADO IN DEER CREEK. TIME
ESTIMATED FROM RADAR.
&&
MKLocal storm report, Jul 11, 1:57 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM HAIL 1 NW NEW CASTLE 39.93N 85.38W
07/11/2017 E1.50 INCH HENRY IN PUBLIC
ESTIMATED 70 MPH WINDS. POWER OUT. FENCE
BLOWN DOWN.
&&Local storm report, Jul 11, 2:16 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM FLASH FLOOD 2 NE KOKOMO 40.50N 86.11W
07/11/2017 HOWARD IN LAW ENFORCEMENT
AREAS OF STREET FLOODING ONGOING THROUGHOUT
MUCH OF THE COUNTY.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:28 PM EDT | Tornado Warning | IND | Carroll | 18 min |
| Jul 10, 8:44 PM EDT | Tornado Warning | IND | Carroll | 31 min |
| Jul 10, 8:59 PM EDT | Tornado Warning | IND | Howard | 46 min |
| Jul 10, 11:21 PM EDT | Flash Flood Warning | IND | Carroll, Howard | 4 hr |
| Jul 10, 11:32 PM EDT | Tornado Warning | IND | Carroll, Howard | 28 min |
| Jul 11, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Henry | 21 min |
| Jul 11, 3:57 AM EDT | Areal Flood Warning | IND | Carroll, Howard | 6 hr |
| Jul 11, 4:53 AM EDT | River Flood Warning | IND | Carroll, Howard | 24 hr |
| Jul 11, 7:41 AM EDT | Special Weather Statement | IND | Hendricks | 34 min |
| Jul 11, 8:00 AM EDT | Special Weather Statement | IND | Brown | 45 min |
| Jul 11, 8:22 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Montgomery, Putnam and 1 more | 3 hr |
| Jul 11, 8:24 AM EDT | Special Weather Statement | IND | Marion, Shelby | 36 min |
| Jul 11, 8:50 AM EDT | Special Weather Statement | IND | Rush, Shelby | 40 min |
| Jul 11, 9:18 AM EDT | Areal Flood Warning | IND | Brown, Clay, Monroe, Owen | 3 hr |
| Jul 11, 9:23 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur | 37 min |
| Jul 11, 9:26 AM EDT | Special Weather Statement | IND | Clay, Monroe, Owen | 34 min |
| Jul 11, 10:20 AM EDT | Areal Flood Warning | IND | Brown, Johnson, Morgan, Shelby | 3 hr |
| Jul 11, 10:42 AM EDT | Areal Flood Warning | IND | Clay, Vigo | 3 hr |
| Jul 11, 11:28 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 47 min |
| Jul 11, 11:30 AM EDT | Flash Flood Warning | IND | Brown, Hendricks, Johnson, Morgan, Owen, Putnam and 1 more | 6 hr |
| Jul 11, 11:45 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 45 min |
| Jul 11, 11:48 AM EDT | Areal Flood Warning | IND | Carroll, Howard, Madison, Tippecanoe, Tipton | 6 hr |
| Jul 11, 12:10 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Morgan, Putnam | 28 min |
| Jul 11, 12:17 PM EDT | Areal Flood Warning | IND | Brown, Clay, Monroe, Owen | 6 hr |
| Jul 11, 12:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Johnson, Marion, Morgan | 29 min |
| Jul 11, 12:35 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hancock, Hendricks, Johnson and 6 more | 6 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Carroll | 25 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 19 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Marion | 25 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Johnson | 44 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Tippecanoe | 64 hr |
| Jul 11, 12:50 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Howard, Madison, Randolph and 2 more | 3 hr |
| Jul 11, 12:54 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 36 min |
| Jul 11, 12:58 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Marion, Rush, Shelby | 32 min |
| Jul 11, 1:22 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 38 min |
| Jul 11, 1:52 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 3 hr |
| Jul 11, 2:29 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 65 hr |
| Jul 11, 2:29 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 65 hr |
| Jul 11, 4:55 PM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 12 hr |
| Jul 11, 5:41 PM EDT | Areal Flood Warning | IND | Carroll, Howard | 12 hr |
| Jul 11, 5:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Hendricks, Johnson, Morgan, Owen and 2 more | 12 hr |
Nearby
Flash Flood Watches in Indiana, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.